MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 402 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable pth elecsys e2g 300 results from two patient samples tested on the cobas e 402 analytical unit.Patient sample 1: the initial result was 10.8 pg/ml.The repeat result was 37.8 pg/ml.Patient sample 2: the initial result was 13.7 pg/ml.The repeat result was 44.9 pg/ml.The initial results were not reported outside of the laboratory.The initial results were deemed low, prompting the reruns.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the calibration results were within the specified ranges.The qc results were within the specified ranges.The alarm trace did not indicate any issues.The customer used 12 mm tubes.Product labeling states: "specifications of standard containers: sample tubes - 16 mm × 100 mm , 16 mm × 75 mm, 13 mm × 100 mm, 13 mm × 75 mm" the field service engineer (fse) inspected the analyzer and found white liquid in the measurement circuit, which is consistent with a procell system reagent contamination.He performed preventive maintenance, including probe adjustments, decontamination, and instrument checks.A general reagent or analyzer problem was not present, because the qc before the event was within ranges the investigation determined the event was consistent with the customer's use of incorrect sample tubes and contamination of the procell system reagent.The investigation did not identify a product problem.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23060874
Report Number1823260-2025-02899
Device Sequence Number10044542
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08928428190
Device Lot Number855897
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown